# SDR QXEA9600147

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Shorted
- Location: Coat Closet
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT ELECTRICAL SMELL COMING FROM COCKPIT AND COAT CLOSET AREA.  LOWER EMERGENCY LIGHT POWER SUPPLY IN THE COAT CLOSET REPLACED.  POWER SUPPLY OPS, CHECKED GOOD.
